Alert archive / Indiana / Small Craft Advisories in 2012

Small Craft Advisory 41, NWS Northern Indiana

April 25, 2012

NWS Northern Indiana issued this small craft advisory at Apr 25, 2012, 3:26 PM EDT. It took effect at Apr 26, 2012, 11:00 AM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Apr 25, 2012, 3:26 PM EDT (19:26 UTC)
In effect from
Apr 26, 2012, 11:00 AM EDT
Expired
Apr 27, 2012, 10:50 AM EDT
In force
24 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

672 
WHUS73 KIWX 251926
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
326 PM EDT WED APR 25 2012

LMZ043-046-260330-
/O.NEW.KIWX.SC.Y.0041.120426T1500Z-120427T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
326 PM EDT WED APR 25 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THURSDAY TO 5 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THURSDAY TO
5 AM EDT FRIDAY. 


* WINDS: NORTH WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. WINDS
  BECOMING NORTHEAST 10 TO 20 KNOTS THURSDAY NIGHT.

* WAVES: BUILDING TO 6 TO 10 FEET THURSDAY AFTERNOON...THEN 5 TO 8
  FEET THURSDAY EVENING AND SUBSIDING TO 2 TO 4 FEET EARLY FRIDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
922 
WHUS73 KIWX 260210
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1009 PM EDT WED APR 25 2012

LMZ043-046-261015-
/O.CON.KIWX.SC.Y.0041.120426T1500Z-120427T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1009 PM EDT WED APR 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THURSDAY TO
5 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THURSDAY TO
5 AM EDT FRIDAY. 

* WINDS: NORTH WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. 
  WINDS BECOMING NORTHEAST 10 TO 20 KNOTS THURSDAY NIGHT. 

* WAVES: BUILDING TO 6 TO 10 FEET THURSDAY AFTERNOON...THEN 5 TO 
  8 FEET THURSDAY EVENING AND SUBSIDING TO 2 TO 4 FEET EARLY 
  FRIDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
778 
WHUS73 KIWX 260852
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
452 AM EDT THU APR 26 2012

LMZ043-046-261700-
/O.CON.KIWX.SC.Y.0041.120426T1500Z-120427T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
452 AM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 5 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 5 AM EDT FRIDAY. 

* WINDS: NORTH WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. 
  WINDS BECOMING NORTHEAST 10 TO 20 KNOTS THURSDAY NIGHT. 

* WAVES: BUILDING TO 6 TO 10 FEET THURSDAY AFTERNOON...THEN 5 TO 
  8 FEET THURSDAY EVENING AND SUBSIDING TO 2 TO 4 FEET EARLY 
  FRIDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
846 
WHUS73 KIWX 261454
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1054 AM EDT THU APR 26 2012

LMZ043-046-262300-
/O.CON.KIWX.SC.Y.0041.120426T1500Z-120427T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1054 AM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY. 

* WINDS: NORTH WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. WINDS
  BECOMING NORTHEAST 10 TO 20 KNOTS TONIGHT.

* WAVES: BUILDING TO 6 TO 10 FEET THIS AFTERNOON...THEN 5 TO 8 FEET
  THIS EVENING AND SUBSIDING TO 2 TO 4 FEET EARLY FRIDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
503 
WHUS73 KIWX 261917
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
317 PM EDT THU APR 26 2012

LMZ043-046-270330-
/O.EXT.KIWX.SC.Y.0041.000000T0000Z-120427T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
317 PM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT FRIDAY.

* WINDS: NORTH WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS
  EVENING. WINDS BECOMING NORTHEAST 10 TO 20 KNOTS OVERNIGHT.

* WAVES: SUBSIDING TO 5 TO 8 FEET OVERNIGHT THEN 2 TO 4 FEET
  FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
410 
WHUS73 KIWX 270227
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1027 PM EDT THU APR 26 2012

LMZ043-046-271030-
/O.CON.KIWX.SC.Y.0041.000000T0000Z-120427T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1027 PM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT FRIDAY. 

* WINDS: NORTH WINDS TO 30 KNOTS THIS EVENING BECOMING NORTHEAST
  10 TO 20 KNOTS OVERNIGHT.

* WAVES: SUBSIDING TO 5 TO 8 FEET OVERNIGHT DECREASING TO 2 TO 4
  FEET FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
813 
WHUS73 KIWX 270836
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
436 AM EDT FRI APR 27 2012

LMZ043-046-271500-
/O.CON.KIWX.SC.Y.0041.000000T0000Z-120427T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
436 AM EDT FRI APR 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING. 

* WINDS: NORTHEAST WINDS 5 TO 15 KNOTS.

* WAVES: 3 TO 6 FEET...DECREASING TO 2 TO 4 FEET BY LATE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
781 
WHUS73 KIWX 271450
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1050 AM EDT FRI APR 27 2012

LMZ043-046-271600-
/O.CAN.KIWX.SC.Y.0041.000000T0000Z-120427T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1050 AM EDT FRI APR 27 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE SMALL CRAFT ADVISORY. 



$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Apr 25, 3:41 AM EDT, 11 hours 45 minutes earlier.

Area forecast discussion, Apr 25, 3:41 AM EDT, 11 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
341 AM EDT WED APR 25 2012

.SHORT TERM... /TODAY THROUGH THURSDAY NIGHT/

STRONG LOW LEVEL WAA UNDERWAY ACROSS THE REGION WITH SFC TEMPS
BARELY DROPPING PAST COUPLE OF HOURS AND EVEN A BIT OF INCREASE IN
SPOTS. DRY LL AIR MASS REMAINS WITH DEWPTS IN THE 20S AND 30S.
UPSTREAM...SFC LOW WAS MOVING ACROSS EASTERN PORTIONS OF THE DAKOTAS
AND DROPPING SE TOWARDS THE REGION. SCATTERED SHOWERS AND STORMS
HAVE ALREADY FORMED IN ADVANCE OF THIS FEATURE DESPITE MEAGER MSTR.
THIS POSES SOME PROBLEMS FOR THE FORECAST AREA INTO THE AFTERNOON IN
TERMS OF POPS/CLOUDS/TEMPS. WAS INITIALLY GOING TO BACK OFF ON POPS
AND PUSH BACK PRECIP TO CLOSER TO 00Z. HOWEVER WITH UPSTREAM TRENDS
AND HIGH RES MODEL SUPPORT...CHC OR LOW END LIKELY POPS STILL LOOK
REASONABLE IN NW AREAS AS LL FLOW CONTINUES TO STRENGTHEN AND MSTR
INCREASE...ESPECIALLY IN THE 850 TO 700 MB LEVEL WHERE ISENTROPIC
LIFT WILL BE ON THE INCREASE. KEPT HIGHS FOR TODAY GENERALLY THE
SAME WITH A SLIGHT INCREASE IN SW AREAS WHERE WARMEST AIR MAY
INTRUDE.

MAJORITY OF THE MODELS BREAK OUT CONVECTION IN RESPONSE TO
INCREASING LL FLOW AHEAD OF THE APPROACHING LOW. FEED OF MSTR WON'T
BE OVERLY IMPRESSIVE...BUT SUFFICIENT TO ALLOW FOR SHOWERS AND
STORMS TO DEVELOP DURING THE EVENING. SPC DAY1 OUTLOOK HAS EXPANDED
THE SLGT RISK FURTHER NE INTO THE AREA...COVERING GENERALLY SW HALF
OR SO. FAVORABLE LL SHEAR WILL EXIST WITH SEVERAL JET STREAKS MOVING
THROUGH THE FLOW TO ENHANCE LIFT. NMM/ARW/LOCAL WRF ALL SHOW RATHER
AGGRESSIVE CONVECTIVE DEVELOPMENT ACROSS PORTIONS OF THE AREA. WHILE
SFC BASED CONVECTION THREAT SEEMS LOW...ELEVATED CONVECTION LOOKING
MORE AND MORE LIKELY WITH AT LEAST SOME CONCERN FOR HAIL AND MAYBE
SOME DAMAGING WINDS IF STORMS CAN CONGEAL INTO A LINE. SPC LEANS
TOWARDS THIS SCENARIO WITH DEVELOPMENT UPSTREAM ACROSS IA/NW IL AND
THEN TRACKING SE. DEEPEST MSTR AND MOST FAVORABLE AREA FOR SVR TSTMS
LOOKS TO REMAIN JUST TO THE SOUTH WEST. HOWEVER...IF NMM/ARW/LOCAL
WRF ARE CORRECT IN MORE NE TREND OF HEAVIER PRECIP...THEN THINGS
COULD BECOME MORE INTERESTING. MOST FAVORABLE TIME FRAME WILL BE
AFTER 00Z...WARRANTING EXPANSION OF LIKELY POPS TO ALL AREAS AND
INCREASED MENTION OF THUNDER. WILL BUMP UP WORDING IN HWO SOMEWHAT
BUT HOLD SHORT OF SVR AT THIS POINT AND LET DAY SHIFT REASSESS
MODEL/CONVECTIVE TRENDS. SLOWER DEPARTURE OF PRECIP ALSO WARRANTS
INCREASING POPS INTO THE OVERNIGHT HOURS WITH HIGHEST FOUND IN THE
SE. LOWS WILL BE IN THE 50S ACROSS THE AREA.

LL MSTR WILL REMAIN IN PLACE THROUGH MUCH OF THURSDAY WITH
INCREASING NW FLOW FOR A BREEZY DAY WITH FALLING TEMPS. FLOW WILL
WEAKEN AND SKIES SHOULD BEGIN TO CLEAR INTO THURS NGT. GENERAL
GUIDANCE SUGGESTS LOWS ARE NOT COLD ENOUGH FOR FRIDAY MORNING. WOULD
RATHER HOLD OFF ON LOWERING TOO MUCH OR EXPANDING ANY FROST MENTION
GIVEN CONCERNS OF FULL DECOUPLING OF WINDS AND LOSS OF CLOUD COVER.

&&

.LONG TERM...
BREAKDOWN OF SIG NEG HGT ANOMALY OVR ERN CANADA THIS PD W/GENERAL
SIG HGT RISES XPCD ACRS MUCH OF THE CONUS. PERTURBATIONS IN
INCREASINGLY HIGH ZONAL FLW HWVR REMAIN UNCERTAIN W/DIFFERING MED
RANGE SOLUTIONS NOTED THIS MORNING AND IN PRIOR INCONSISTENT
GUIDANCE.

EJECTING OF SRN STREAM SW SHRT TERM AND EWD SHEARING INTO THE OH
VALLEY BEGINS THE PD ON FRI. PREFERENCE THIS MORNING WAS TO FOLLOW
NON-NCEP CAMP TAKING MORE ROBUST SYS EWD INTO SAT AS OPPOSED TO MUCH
WKR GFS AND WHICH MAINTAINS SIMILAR CONTINUITY W/PRIOR GRIDDED FCST
FRI NIGHT/SAT W/ACTIVE W-E FNTL ZONE XPCD SOUTH OF THE GREAT LAKES.

OTHERWISE SECONDARY TROUGH AMPLIFICATION THROUGH ERN CANADA THIS
WEEKEND WILL SHUNT ANOTHER COLD CANADIAN SFC RIDGE SWD ACRS THE WRN
LAKES. DROPPED ALL PREV POP MENTION LT SAT NIGHT/SUNDAY GIVEN DEEP
TROPOSPHERIC DRYING SPREADING SWD. FROST PSBL AGAIN SUN AM.

AFT THAT...SIG TEMP MODERATION XPCD AS CONUS HGT FIELD EXPANDS
ALOFT. HARD TO TIME ACTIVE WRLY FLW REGIME XPCD YET PER 00Z
CONSENSUS MID WEEK...WILL FOLLOW ALL-BLEND NOTION OF INSERTION OF
LOW CHC POPS TUE NIGHT/WED. OTHERWISE BUMPED TEMPS DYS7-8 AS BLEND
OF TRENDS/NEWER GUIDANCE SUGGEST SHARPLY WARMER TEMPS MID-LT WEEK.

&&

.AVIATION... /06Z TAFS/
DRY LOW LEVELS PRESENTLY IN PLACE TO KEEP THE AREA RAIN FREE INTO
EARLY WEDS AFTERNOON. MODELS SHOW LIGHT RAIN/SHOWERS BREAKING OUT
ACROSS NW AREAS DURING THE LATE AFTERNOON AS FORCING FROM
APPROACHING SFC LOW INCREASES. HAVE CONTINUED WITH A RESERVED
APPROACH THROUGH 00Z WITH PRECIP AND HOLD WITH VFR CONDITIONS.
SEVERAL HIGH RES MODELS INDICATING A MORE NE TREND IN CONVECTIVE
POTENTIAL AND ACTUALLY SHOW A FAIR AMOUNT OF SHOWER/STORM ACTIVITY
AFTER 00Z. HAVE KEPT THUNDER MENTION OUT FOR NOW AT BOTH SITES BUT
DID LOWER CIGS/VSBYS TO MVFR WITH INCREASING LL FLOW ARRIVING

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...FISHER
LONG TERM...T
AVIATION...FISHER
Hazardous weather outlook, Apr 25, 4:13 AM EDT, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
413 AM EDT WED APR 25 2012

INZ004>009-MIZ077>081-OHZ001-002-004-005-015-016-024-025-260900-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-BERRIEN-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...
DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER...
HILLSDALE...BRYAN...MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...
NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...
DELPHOS...LIMA
413 AM EDT WED APR 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON THROUGH
MID EVENING. SMALL HAIL MAY BE POSSIBLE WITH THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PATCHY FROST IS POSSIBLE LATE THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-012>018-020-022>027-032>034-260900-
LA PORTE-STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-
ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-
BLACKFORD-JAY-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...KNOX...
NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...
ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...
FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND
413 AM EDT WED APR 25 2012 /313 AM CDT WED APR 25 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON THROUGH
MID EVENING. A FEW STORMS MAY BE CAPABLE OF PRODUCING LARGE HAIL
THIS EVENING GENERALLY SOUTH OF HIGHWAY 30.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PATCHY FROST IS POSSIBLE LATE THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-260900-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
413 AM EDT WED APR 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A SMALL CRAFT ADVISORY MAY BE NEEDED THURSDAY AND THURSDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 3:07 PM EDTHard Freeze WatchIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more24 hr

Nearby

Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.